Large sieve inequality with characters for powerful moduli

Baier, Stephan and Zhao, L (2005) Large sieve inequality with characters for powerful moduli. International Journal of Number Theory, 1 (2). pp. 265-280. ISSN 1793-0421

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 07 Sep 2013 05:12
Last Modified: 29 Jun 2020 23:43
URI: https://ueaeprints.uea.ac.uk/id/eprint/43196
DOI:

Actions (login required)

View Item View Item